# SDR FDEA2019123183319

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NPB6772
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1321 LBL108, CENTER WING UPPER PANEL HAS CORROSION (MARKED) REMOVED FASTENERS, REMOVED CORROSION, NDT CHECKED FOR THE REMAINING   THICKNESS, FOUND TO BE WITHIN ALLOWABLE LIMITS, HOLES WERE ALSO CHECKED AND NO   DEFECT WERE NOTED.  AREA WAS TREATED, PRIMED, FASTENERS WERE RE-INSTALLED AND   THE VAPOR BARRIER WAS APPLIED.
